Computational Methods and Function Theory. Vol.15, No.4 (2015), 529-554
Suggested Citation
N. Bosuwan, G. López Lagomasino Inverse Theorem on Row Sequences of Linear Padé-orthogonal Approximation. Computational Methods and Function Theory. Vol.15, No.4 (2015), 529-554. doi:10.1007/s40315-015-0121-3 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/35789
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Inverse Theorem on Row Sequences of Linear Padé-orthogonal Approximation